SciELO - Scientific Electronic Library Online

 
vol.36 issue3On some generalized geometric difference sequence spacesPositive periodic solutions for neutral functional differential systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AMARIS, Armando Rodado  and  LUSARES, Gina. The circle pattern uniformization problem. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.397-422. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000300397.

The existence of an explicit and canonical cell decomposition of the moduli space of closed Riemann surfaces of genus two shows that each Riemann surface of genus two can be parametrised by a 12-tuple of real numbers which corresponds to the angle coordinates of a graph associated to the surface. This suggests a Circle Pattern Uniformization Problem that we have defined and solved for three classical Riemann surfaces of genus two. Although in general, finding the exact algebraic equations corresponding to a hyperbolic surface from angle coordinates is a hard problem, we prove that known numerical methods can be applied to find approximated equations of Riemann surfaces of genus two from their angle coordinates and graph data for a large family of Riemann surfaces of genus two.

Keywords : Uniformization Problem; Riemann Surfaces of Genus Two; Circle pattern Uniformization Problem.

        · text in English     · English ( pdf )